# SDR ABXR2020081100073

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T41047
- Part serial: 22218
- Condition: Damaged
- Location: Lt Wing
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN HAS 34 HOLES THAT ARE OUT OF LIMITS IAW REA 47417REA18. REPAIRED ON REA 47417REA18. REF NR 0927 AND 0472
